# SDR UALA2009022500650

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 54,250 hours, 37,242 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 L/E SLAT ANTI ICE TUBE BROKEN O/B END OF SLAT.  NR 3 SLAT LOCK INSTALLED AND ANTI-ICE TELESCOPIC DUCT ACCESS PANEL AND WIRE CLAMPS REMOVED.  A/I DUCT REPAIRED.  NEED SLAT SEALS SLEEVES 3EA.  REPLACED ANTI-ICE TUBE ASSY.  SECURED PANELS AND WIRE CLAMPS.
